MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH
Model Number F10246-2020P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Bacterial Infection (1735)
Date of Event 06/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a hernia repair (ipom) with ovitex 1s permanent in approximately (b)(6) 2025.The case was planned to be laparoscopic but was converted to open.On (b)(6) 2025, the patient returned to the emergency room and was taken in for surgery.During this surgery, the surgical site appeared infected, and adhesions were present.The device was removed and a small bowel resection performed.
 
Additional Manufacturer Narrative
Aroa's review of manufacturing documentation for the subject lot (ert-24i03) has confirmed that the devices were produced in accordance with the established procedures.All process specifications and final release specifications were satisfied.Adhesion, bowel obstruction, and infection are noted as potential complications in the instructions for use of the device.There was no evidence to indicate that the device caused or contributed to the event.

Brand Name
OVITEX 1S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key22881649
Report Number3007321028-2025-00038
Device Sequence Number15860933
Product Code FTM
UDI-Device Identifier09421904065130
UDI-Public09421904065130
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberF10246-2020P
Device Lot NumberERT-24I03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown